Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Red,itchy and scaly lower eyelid, blisters and rash on the underarms and chest

My husband if 39 yrs old. He has been on lysinopril and metro propl(intermittent for yrs. he was told to take if bp was over 150) Then his lower eyelid had become very red and ithchy then scaley. The dermo gave him prednisone . He has since developed very dry ITCHY skin. He also has a blistery rash on his underarms, chest, arms legs and groin . There is also a raised red rash on his face and neck and also in the groin area. He is going nuts with the pain and the itchy dryness. Any help would be appreciated.
Asked On : Fri, 27 Apr 2012
Answers:  3 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Ophthalmologist 's  Response
Dear Friend,

It seems that you have developed severe idiosyncratic reaction to one of the medicines leading to generalized rash involving your whole body. This requires urgent attention from a medical specialist. treatment might require use of intravenous medication with strong anti-allergic medicines. Hope you get well soon. consult an ophthalmologist in case you develop dry and red eyes during the course of treatment. Take Care
Answered: Sun, 29 Apr 2012
I find this answer helpful
Ophthalmologist Dr. Vishwas Varma's  Response
consult ophthalmologist..get his blood sugar levels checked..maintain hygine..
Answered: Fri, 27 Apr 2012
I find this answer helpful
Ophthalmologist Dr. Kumar Sambhav's  Response
Kindly,,check it out with a good looks like herpes and stop will worsen the condition
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor